MAUDE Adverse Event Report: LENSAR, INC LENSAR LASER SYSTEM-FS 3D

LENSAR, INC LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Measure: this issue only impacted this specific device.Analyze: senior cas (b)(4) reviewed the open call for (b)(4).(b)(4) - centration is good with minimal suction.Minor to major movement is noted throughout treatment.Root cause: patient movement contributed to possible double cuts to capsulotomy resulting in a weaken capsule area.Laser functioned as designed.Improve/innovate/control: stabilization of the patient's head to reduce movement.
 
Event or Problem Description
(b)(4).Anterior capsular radial tear - issue: on (b)(6) 2022 (b)(6) on site at (b)(4) for surgeon training with dr.(b)(6).A tagdefender was noted prior to treatment on case #182.Tag defender was acknowledged, and (b)(6) explained the options.Dr.(b)(6) proceeded to treat.The capsulotomy was completed about 90 % around except 10 degrees inferior.At the microscope it was noted by the surgeon the cornea had some tear film irregularity inferiorly at the site of the incomplete capsulotomy.Dr (b)(6) proceeded to finish the capsulotomy manually and had a radial runout to the periphery.His view was limited by the tear film and surfaceirregularity.During the ia the tear extended to posterior.Dr (b)(6) completed a brief anterior vit and implanted a sulcus lens successfully.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC
2800 discovery drive ste.100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC
2800 discovery drive ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive ste. 100
orlando, FL 32826
8885756412
MDR Report Key15695501
Report Number3009026057-2022-00032
Device Sequence Number6763474
Product Code OOE
UDI-Device Identifier10867744000119
UDI-Public(01)10867744000119(11)220223
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown